# SDR ARWA20031101

- Difficulty date: November 9, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 77,168 hours, 24,226 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26014122
- Part serial: B2326
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT DOES NOT TAXI UNDER IT'S OWN POWER.  FOUND NR 6 BRAKE ASSEMBLY DAMAGED.  REMOVED AND REPLACED BRAKE ASSEMBLY IAW DC8 MM 32-42-1 AND MAIN WHEEL ASSEMBLY IAW MM 32-40-1.  OPERATIONAL CHECK NORMAL.
